# SDR AALA20050589

- Difficulty date: September 13, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX  EMERGENCY LIGHT AT RIGHT ONE EXIT IDENTIFIER SIGN INOPERATIVE.  REPLACED MODULE IN EMERGENCY LIGHT EXIT IDENTIFIER SIGN AT RIGHT ONE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
